# SDR SWAA2019071634932

- Difficulty date: June 19, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 149A72351
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT HATCH, RED STRAP EXCESSIVELY FRAYED.  R&R STRAP IAW SRM.
